# SDR USAA2009082792260

- Difficulty date: August 26, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 55,020 hours, 23,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012887
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5 - PHX - EEL - EMERGENCY EXIT LIGHT HANGING LOOSE AT ROW 24 A/C LEFT.  MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY AT ROW 24 LEFT IAW COMPONENT MAINTENANCE MANUAL 25-26-93.
